# SDR C2XA02BT053

- Difficulty date: September 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 10,555 hours, 8,444 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: 852701
- Part serial: A18337
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO4131, CREW REPORTED, "ON TAKEOFF GOT LND GEAR AIR/GND FAIL. THEREFORE AIRRETURNED." MAINTENANCE REMOVED AND REPLACED LEFT HAND PROXIMITY SWITCH ON SHOCKABSORBER IAW EMB145 MM #32-63-01. EXTENDED AND RETRACTED LANDING GEAR OPS.CHECKED GOOD IAW EMB145 MM #32-30-00. AIRCRAFT RETURNED TO SERVICE.
